Hope this finds you all well. I have been doing pretty good. Finally feeling the effects of all the drugs. Still have some yuck days but overall I'm feeling better then I have in years. Not all my symptoms are gone but I can move/walk. Still have a lot of skin issues.
My question is related to skin. I get purura and hives a lot. They have calmed down but still I get them. I have a habit of checking over my body every morning for new spots or weird things on my skin. I noticed about a month or so ago I had a blackish looking spot on my left leg between my thigh and knee. I thought it was a scratch/dried blood I tried washing it off lol. We were just on vacation last week and while slathering on the sunscreen I noticed it again but it's a bit bigger. It raised off my skin now looks like a blood blister sorta. It's still small but definitely getting bigger. I have small flat bright red spots here and there that never go away this is different and not red its black. I do not have moles or a ton of freckles it's neither of those I'm pretty sure.
I've always burned then tanned. I have used tanning beds and laid out a lot when I was younger. Heck we used baby oil back in the day. I was not nice to my skin as a young lady. About 5/6 years ago I noticed I burn way easier and fairly quickly after been exposed. I do have some sun spots and sun damage. I'm 40.
Because I'm Dr Google I looked it up. Now I'm freaked out ha. My next follow up apt is the beginning of October. I hate to go to the Dr if its silly. Money money money. Lupus ain't cheap. I do have insurance but my last apt was great we can go to 3 month visits and 3 month blood draws vs once a month. I was so happy.
Now with the immunosuppressants (myfortic aka cellcept) I know a person is more susceptible to skin cancer and to be careful. It hasn't even been a year (almost) since I've been on them but as I stated before I have not been nice to my skin. Last summer I blistered my legs where the black spot/bump is kayaking. I had used sunscreen. I know now that my other meds do cause sun sensitivity as well as lupus.
I will keep an eye on it if it continues to get bigger before Oct I will go in. I guess my question is does anybody have these because of lupus? Please help me ease my over active mind.
I do not have any of the skin issues that you've described. Hopefully, someone here will be able to help you or at least have some experience with what you've described. In the meantime, I wish you the best and please, please, take care of yourself and your skin because the disease itself needs to be protected from the sun and with some of our meds, it makes us even more vulnerable. Peace and Blessings - NAMASTE: SAYSUSIE
I'm extremely photosensitive so I just driving with sunscreen on gets me. I know when i'm in a bad flare or have been in the sun too long I get blisters on my face. Thought they were light red and itchy so i'm not sure on the blackish bumps, I hope it's nothing too serious. Please be mindful the sun makes your lupus worse, so keep up on lots of sunscreen and staying out of direct sunlight for too long.